Red marks after Vaser 4D. (photos)

Hi, I had vazer 4 D 3 1/2 months ago. It is difficult to see in the photos but in the abdominal area there are red marks that looks like Broken cappilieries and lumps and hard lines especially when I raise my arms. I have heard about post operative hyper pigmentation. I was wondering if these marks will fade? Also should I still expect lumpiness? Thanks

Doctor Answers 1

VASER HI DEF abdomen liposuction red marks broken capillaries

Hi Jelliott87, Thank you for your question regarding broken capillaries and lumps after VASER 4D HI DEF liposuction of the abdomen.  In regards to the capillaries after VASER 4D HI DEF liposuction, I think these will fade with time.  I would give yourself another 3 months.  If the capillaries are still there after 3 months, I would suggest treatment with a laser.  Usually with just one treatment, these capillaries can be eradicated.  In regards to the the lumps after VASER 4D HI DEF liposuction, I would suggest deep tissue massage.  Deep massage helps to break up scar tissue caused by the VASER liposuction.  Most scarring should be gone at 8 to 12 months.  Thank you for your questions regarding broken capillaries and lumps after VASER 4D HI DEF liposuction of the abdomen.  If you have any further questions, please contact my office.  Sincere, Dr. Katzen. 

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.